# SDR 9625996303

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOR PATH LIGHTING INOPERATIVE AT DR 2L TO ROW 21L, ROW 35L TO 43L, ROW 21R TO 23R.  REINSTALLED CONNECTOR AND LIGHTS, REPLACED LIGHT MODULE, REPAIRED WIRING AND OPERATIONAL CHECK GOOD.
